MathSciNet Relay Station
MathSciNet bibliographic data
MR2121939 (2006e:76019) 76B15 (35Q53 37K05 76M45)
Craig, Walter; Guyenne, Philippe; Nicholls, David P.; Sulem, Catherine Hamiltonian long-wave expansions for water waves over a rough bottom. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 461 (2005), no. 2055, 839–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement